# SDR 98ZZZX1342

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N756HK
- Make and model: Cessna U206G
- Aircraft serial: U20604102
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Reinforcement
- Part number: 12326231
- Condition: Cracked
- Location: Horz Stab Att
- Part time: 4,880 hours
- Component: 1232600203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION ON THE HORIZONTAL STABILIZER, THE LEFT REAR REINFORCEMENT, PN 1232623-1, WAS FOUND CRACKED.  THIS PART IS RIVETED TO THE REAR SPAR.  A NEW P/N 1232624-1 WAS INSTALLED ON BOTH SIDES.  THE NEW PART IS RE-DESIGNED AND MADE OF STEEL INSTEAD OF ALUMINUM AS THE OLD PART.  THIS IS THE SECOND CRACKED LEFT REINFORCEMENT FOUND ON A 206.
